# SDR USAABB02110

- Difficulty date: July 3, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 849701
- Condition: Failed
- Location: Mlg
- Part time: 6,924 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: L

## Discrepancy

CLT - FLT 1659 - ON APPROACH TO CLT, THE CREW RECEIVED THE CONFIGURATION WARNING, ALONG WITH THE EICAS MESSAGES 'FLAPS' AND 'GEAR NOT DOWN'.  CREW HAD THREE GREEN GEAR INDICATIONS.  CREW PERFORMED A MISSED APPROACH AND THEN LANDED.  CREW REPORTED NOT HAVING THRUST REVERSERS, SPEED BRAKES OR AUTO BRAKES.  MAINTENANCE REPLACED THE PSEU.  (M)
